Pubblicazioni il cui periodico è "COMMUNICATIONS IN MATHEMATICAL PHYSICS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 10.

Articolo di rivista Adami, Riccardo; Serra, Enrico; Tilli, Paolo (2017)
Negative Energy Ground States for the L2-Critical NLSE on Metric Graphs. In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 352 n. 1, pp. 387-406. - ISSN 0010-3616
Web of Science: 1 - Scopus: 2

Articolo di rivista Adami R.; Noja D. (2013)
Stability and Symmetry-Breaking Bifurcation for the Ground States of a NLS with a δ′ Interaction. In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 318 n. 1, pp. 247-289. - ISSN 0010-3616 [Disponibilità ristretta]
Web of Science: 15 - Scopus: 17
[img]

Articolo di rivista Kovarik H.; Vugalter S; Weidl T (2009)
Two dimensional Berezin-Li-Yau inequalities with a correction term. In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 287, pp. 959-981. - ISSN 0010-3616
Web of Science: 20 - Scopus: 17

Articolo di rivista Kovarik H.; Vugalter S; Weidl T (2007)
Spectral estimates for two-dimensional schrodinger operators with application to quantum layers. In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 275 n. 3, pp. 827-838. - ISSN 0010-3616
Web of Science: 6 - Scopus: 4

Articolo di rivista Adami R.;Figari R.; Finco D.; Teta A. (2006)
On the Asymptotic Dynamics of a Quantum System Composed by Heavy and Light Particles. In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 268, pp. 819-852. - ISSN 0010-3616
Web of Science: 16 - Scopus: 16

Articolo di rivista Apostolov V; Salamon S.M. (2004)
Kaehler reduction of metrics with holonomy G_2. In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 246, pp. 43-61. - ISSN 0010-3616
Scopus: 23

Articolo di rivista Herrera H; Salamon S.M. (1997)
Intersection numbers on moduli spaces and symmetries of a Verlinde formula. In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 188, pp. 521-534. - ISSN 0010-3616
Web of Science: 5 - Scopus: 5

Articolo di rivista Camporesi R. (1992)
The spinor heat kernel in maximally symmetric spaces. In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 148, pp. 283-308. - ISSN 0010-3616
Scopus: 60

Articolo di rivista Camporesi R.; Arlen Anderson (1990)
Intertwining operators for solving differential equations with applications to symmetric spaces. In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 130, pp. 61-82. - ISSN 0010-3616
Web of Science: 25 - Scopus: 22

Articolo di rivista Lund F; Rasetti M.; Regge T (1976)
STATISTICAL-MECHANICS MODELS AND MODULAR GROUP. In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 51, pp. 15-40. - ISSN 0010-3616
Web of Science: 15 - Scopus: 8

Questa lista è stata generata il Tue Dec 12 07:33:55 2017 CET.